# SDR SWIA971080

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fail Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN BRINGING FLAPS FROM 5 DEGREES TO 0 DEGREES, FLAP FAIL MESSAGE APPEARED.  RETURNED TO AIRPORT.  POWERED DOWN AIRCRAFT AND FAULT CLEARED.  COULDN'T DUPLICATE PROBLEM.  CLEARED FAULTS ON COMPUTER AND COMPUTER TESTED GOOD.  RAN FLAPS UP AND DOWN NUMEROUS TIMES WITH NO PROBLEMS.
